MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH INSERT-HANDLE RADIOLUC F/PFNA; MISC ORTHO SURGICAL INSTR

OBERDORF SYNTHES PRODUKTIONS GMBH INSERT-HANDLE RADIOLUC F/PFNA; MISC ORTHO SURGICAL INSTR
Catalog Number 03.010.405
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.Patient identifier, date of birth, age, gender and weight were not available for reporting.Date of event is unknown.Device is an instrument and is not implanted/explanted.Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Reporter phone number is not provided for reporting.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that the proximal femoral nail antirotation (pfna) set items broke whilst doing a case in (b)(6) hospital.Devices weren¿t used correctly.Case was completed successfully and with no harm to patient even with the broken items.This report is for one insertion-handle radioluc f/pfna.This is report 2 of 2 for (b)(4).
 
Additional Manufacturer Narrative
A device history record review was performed for the subject device: part number: 03.010.405 synthes lot number: 8855766 release to warehouse date: 03.Apr.2014 manufacturing site: (b)(4) no nonconformances (ncrs) were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of the product that would contribute to this complaint condition.Complained issue could not be replicated and/or confirmed based on the available information.No pictures and/or x-ray¿s were provided and no material was returned for investigation.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
INSERT-HANDLE RADIOLUC F/PFNA
Common Device Name
MISC ORTHO SURGICAL INSTR
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key7392547
Report Number8030965-2018-52711
Device Sequence Number334428
Product Code LXH
UDI-Device Identifier07611819349421
UDI-Public(01)07611819349421(10)8855766
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.010.405
Device Lot Number8855766
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 03/07/2018
Supplement Date Received by Manufacturer05/30/2018
Initial Report FDA Received Date04/03/2018
Supplement Report FDA Received Date05/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1